# SDR USAA2011061300005

- Difficulty date: June 1, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 19,214 hours, 8,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D534711242300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SHEAR PLATE BETWEEN FR 69 TO FR 70, WL -Z240, BL -Y1792.  REPLACED SHEAR PLATE BETWEEN FR 69 TO FR 70, WL -Z240, BL -Y1792 IAW A319 SRM 51-42-11 FIG 76.
